# SDR CALA2025072106748

- Difficulty date: July 17, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 79,579 hours, 29,934 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A323012
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM PERMANENT REPAIR AT THE FUSELAGE SKIN. DENT IS LOCATED 11" BELOW THE AFT CARGO DOOR BETWEEN STR24R AND STR25R AT APPROXIMATELY STA830 REF TO LP 8387154 (REF: AAR NR 1000038586) PERMANENT REPAIR ACCOMPLISHED AT FUSELAGE SKIN DENT IS LOCATED 11" BELOW AFT CARGO DOOR BETWEEN STR 24R & STR 25R AT STA 830 FUSELAGE DENT AFT CARGO DOOR AREA STA 830 STR 24R AND 25R DENT STA 830 BETWEEN STR 24R AND 25R
